# SDR UIEA2025033100418

- Difficulty date: March 27, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N703GT
- Make and model: Boeing 777F16
- Aircraft serial: 41518
- Aircraft time: 58,702 hours, 8,170 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Out Of Tolerance
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT POWER DOOR HAS CONSIDERABLE GAP AND IS NOT SITTING FLUSH.( DOOR ADJUSTMENT WITHIN TOLERANCE PER AMM 52-45-01-400. NO DEFECTS NOTED  )
